# SDR X762001F00000

- Difficulty date: January 30, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N303RM
- Make and model: Beech 95-B55
- Aircraft serial: TC1219
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Damaged
- Location: Combustion Head
- Part time: 1,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BROUGHT INTO SHOP WITH THE HEATER INOPERATIVE.  INSPECTION REVEALED A .500 INCH DIAMETER HOLE IN THE COMBUSTION HEAD JUST BELOW AND TO THE RIGHT OF THE IGNITOR, NEAR THE FUEL SUPPLY LINE.  RECOMMEND VISUAL INSPECTION AND/OR PRESSURE TEST EACH 100 HOURS OF HEATER OPERATION.
